MAUDE Adverse Event Report: MEDTRONIC, INC INPUT TS INTRODUCER SHEATH 9F; INTRODUCER, CATHETER

MEDTRONIC, INC INPUT TS INTRODUCER SHEATH 9F; INTRODUCER, CATHETER
Catalog Number 091102A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A 9f input ts was used during a procedure.It is reported that the device was used beyond the expiry date.On (b)(6) 2018 the company was notified through a distributor that provided the product with an expiration date of the (b)(6) 2018 was used in patient surgery.At the moment of the invoice, the hospital become aware that the product was non-conforming -the product was delivered expired.

Brand Name
INPUT TS INTRODUCER SHEATH 9F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7994709
Report Number1220452-2018-00124
Device Sequence Number11066441
Product Code DYB
UDI-Device Identifier20643169014071
UDI-Public20643169014071
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K955785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2018
Device Catalogue Number091102A
Device Lot Number50872294
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2018
Initial Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1